# SDR DALA2018120427014

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 69,252 hours, 17,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 0848093) ON PREFLIGHT, FOUND TWO DENTS IN AIRCRAFT FUSELAGE JUST FORWARD OF 2L DOOR. CORRECTIVE ACTION: FABRICATED DOUBLER AND PICKED UP FASTENER HOLES ON SKIN TO .189 PER PRI 573400-14, REV. 1. FINISHED DRILLING UP ALL DOUBLER AND COUNTERSUNK ALL HOLES. APPLIED PRIMER, SEAL AND INSTALLED DOUBLER PER ER/A 573400-14 REV ORIGINAL. OKAY TO RESTORE ACCESS. ACCESS RESTORED ON INTERIOR. REF: LP: 0845540 FOR FOLLOW UP ACTION. REPAIR COMPLETED PER ERA: 573400-14 REV A. EXTERIOR PAINT COMPLETED. REPAIR IDENTIFIED. JOB COMPLETE.
